Journal of Algebra, ( ISI ), Year (2001-10) , Pages (15-26)

Title : some notes on the baer-invariant of a nilpotent product of groups ( Some notes on the Baer-invariant of a nilpotent product of groups )

Authors: Behrooz Mashayekhy Fard ,

Citation: BibTeX | EndNote

Abstract

W.Haebich (Bull. Austral. Math. Soc., 7, 1972, 279-296) presented a formula for the Schur multiplier of a regular product of groups. In this paper first, it is shown that the Baer-invariant of a nilpotent product of groups with respect to the variety of nilpotent groups has a homomorphic image and in finite case a subgroup of Haebich\\\\\\\'s type. Second a formula will be presented for the Baer-invariant of a nilpotent product of cyclic groups with respect to the variety of nilpotent groups.

Keywords

, Baer-invariant, Nilpotent Product and Nilpotent Variety
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:201194,
author = {Mashayekhy Fard, Behrooz},
title = {some notes on the baer-invariant of a nilpotent product of groups},
journal = {Journal of Algebra},
year = {2001},
month = {October},
issn = {0021-8693},
pages = {15--26},
numpages = {11},
keywords = {Baer-invariant; Nilpotent Product and Nilpotent Variety},
}

[Download]

%0 Journal Article
%T some notes on the baer-invariant of a nilpotent product of groups
%A Mashayekhy Fard, Behrooz
%J Journal of Algebra
%@ 0021-8693
%D 2001

[Download]